Alert archive / Alabama / Flash Flood Warnings in 2009

Flash Flood Warning 81, NWS Birmingham, AL

September 20, 20095 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 20, 2009, 10:50 PM CDT for 5 counties in Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2009, 10:50 PM CDT (03:50 UTC)
Expired
Sep 21, 2009, 1:45 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bibb County, AL, Greene County, AL, Hale County, AL, Perry County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 83 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2060 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2060 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KBMX 210350
FFWBMX
ALC007-063-065-105-125-210645-
/O.NEW.KBMX.FF.W.0081.090921T0350Z-090921T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1050 PM CDT SUN SEP 20 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BIBB COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
  NORTHERN PERRY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF MARION...
  GREENE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EUTAW...
  HALE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF GREENSBORO...
  SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 145 AM CDT

* AT 1048 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION...
  MOUNDVILLE...LOW GAP...KNOXVILLE...EOLINE...BRIERFIELD IRONWORKS
  PARK AND ASHBY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO FIVE INCHES IS POSSIBLE IN THE 
WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3300 8817 3314 8697 3307 8694 3305 8689
      3286 8689 3283 8694 3283 8701 3277 8702
      3257 8731 3252 8775 3253 8781 3255 8782
      3253 8786 3260 8789 3260 8784 3263 8796
      3296 8817

$$

12/SIRMON
2 follow-up statements
000 
WGUS74 KBMX 210435
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CDT SUN SEP 20 2009

ALC007-063-065-105-125-210645-
/O.CON.KBMX.FF.W.0081.000000T0000Z-090921T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY AL-HALE AL-GREENE AL-BIBB AL-TUSCALOOSA AL-
1135 PM CDT SUN SEP 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN TUSCALOOSA...BIBB...GREENE...HALE AND NORTHERN PERRY
COUNTIES...

AT 1129 PM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREENE...WEST CENTREVILLE...WEDGEWORTH...UNION...TALLADEGA NATIONAL
FOREST...NEW WEST GREENE...MOUNDVILLE...MERTZ...LOW GAP...LAWLEY...
KNOXVILLE...HARRISBURG...EVANSVILLE...EUTAW...EOLINE...CENTREVILLE...
BRIERFIELD IRONWORKS PARK...BRENT...ASHBY...ALLISON AND AKRON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3300 8817 3314 8697 3307 8694 3305 8689
      3286 8689 3283 8694 3283 8701 3277 8702
      3257 8731 3255 8782 3260 8789 3260 8784
      3262 8785 3263 8796 3298 8817

$$

KSL
000 
WGUS74 KBMX 210532 RRA
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 AM CDT MON SEP 21 2009

ALC007-063-065-105-125-210645-
/O.CON.KBMX.FF.W.0081.000000T0000Z-090921T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY AL-HALE AL-GREENE AL-BIBB AL-TUSCALOOSA AL-
1232 AM CDT MON SEP 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHEASTERN TUSCALOOSA...BIBB...GREENE...HALE AND NORTHERN PERRY
COUNTIES...

AT 1232 AM CDT...THE NATIONAL WEATHER CONTINUED TO DETECT A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREENE...WEST CENTREVILLE...WEDGEWORTH...UNION...TALLADEGA NATIONAL
FOREST...NEW WEST GREENE...MOUNDVILLE...MERTZ...LOW GAP...LAWLEY...
KNOXVILLE...HARRISBURG...EVANSVILLE...EUTAW...EOLINE...CENTREVILLE...
BRIERFIELD IRONWORKS PARK...BRENT...ASHBY AND AKRON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3300 8817 3314 8697 3307 8694 3305 8689
      3286 8689 3283 8694 3283 8701 3277 8702
      3257 8731 3255 8782 3260 8789 3260 8784
      3262 8785 3263 8796 3298 8817

$$

KSL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 10:30 PM CDT, 20 minutes earlier.

Area forecast discussion, Sep 20, 10:30 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 PM CDT SUN SEP 20 2009

.UPDATE...FOR ZONE FORECAST.

&&

.DISCUSSION...ANOTHER ACTIVE NIGHT WITH SEVERAL REPORTS OF FLASH
FLOODING.  CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL
SECTIONS MOVING SLOWLY EASTWARD.  WENT AHEAD AND RAISED POPS FROM
TCL EASTWARD.  NO OTHER CHANGES.

&&

.AVIATION...00Z TAF DISCUSSION.

FINALLY HAVE SOMETHING ON RADAR THAT IS EVEN REMOTELY TIME-ABLE
AFTER SEVERAL DAYS OF UNPREDICTABLE THUNDERSTORM
DEVELOPMENT...ALTHOUGH ADDITIONAL DEVELOPMENT IS POSSIBLE AT ANY
TIME...BASED THE FIRST 6 HOURS OR SO LARGELY ON A LINE OF
THUNDERSTORMS MOVING ACROSS NORTHWESTERN ALABAMA AND A CLUSTER OF
STORMS APPROACHING ANB FROM THE SOUTH.  ALL TAF SITES WITH THE
EXCEPTION OF MGM AND TOI SHOULD SEE 2 TO 3 HOURS OF DIMINISHED
VISIBILITY DUE TO HEAVY RAIN...LOWER CEILINGS AND LIGHTNING.   AT
MGM AND TOI...STORMS DO NOT LOOK IMMINENT...BUT WE WILL HAVE TO
MONITOR RADAR FOR DEVELOPMENT TO THE SOUTHWEST.

LOW CLOUDS WILL DEVELOP BY MIDNIGHT AT ALL LOCATIONS AND CONVECTION
SHOULD DIMINISH IN BOTH COVERAGE AND INTENSITY.  VISIBILITY WILL
DROP TO BETWEEN 3 AND 5 MILES AFTER 04Z.  A FEW SHOWERS WILL LIKELY
LINGER THROUGH THE NIGHT WITH INCREASING COVERAGE ONCE AGAIN AFTER
15Z.  BY MIDDAY THUNDERSTORMS ARE LIKELY AREA WIDE AGAIN.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL 7 AM CDT
MONDAY.

&&

50
Hazardous weather outlook, Sep 20, 9:08 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT SUN SEP 20 2009

ALZ011>015-017>050-220200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
908 PM CDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

...FLASH FLOOD WATCH THROUGH MONDAY MORNING...

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT
HOURS. THE GROUND IS SATURATED FROM RECENT RAINFALL...AND ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RAIN CHANCES WILL REMAIN ABOVE NORMAL MONDAY WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS...WITH HEAVY RAINFALL
AT TIMES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY DUE TO FLASH FLOODING.

12/SIRMON

In the hours before

Local storm report, Sep 20, 8:38 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      FAYETTE                 33.69N 87.83W
09/20/2009                   FAYETTE            AL   EMERGENCY MNGR

            FLOODING REPORTED ON SEVERAL STREETS IN DOWNTOWN FAYETTE.

&&

GGOGGINS
Special weather statement, Sep 20, 8:41 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
841 PM CDT SUN SEP 20 2009

ALZ023-210245-
TUSCALOOSA-
841 PM CDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR TUSCALOOSA COUNTY UNTIL 945 PM
CDT...

AT 841 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM WEST OF NORTHPORT...MOVING NORTHEAST AT 15 MPH.

WINDS UP TO 35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PALMORE PARK.
  TUSCALOOSA MUNICIPAL AIRPORT.
  OLIVER LOCK AND DAM.
  NORTHPORT.
  TUSCALOOSA.
  HOLT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Special weather statement, Sep 20, 9:50 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 PM CDT SUN SEP 20 2009

ALZ023-024-034-210345-
BIBB-JEFFERSON-TUSCALOOSA-
950 PM CDT SUN SEP 20 2009

...SIGNIFICANT WEATHER ALERT FOR BIBB...JEFFERSON AND TUSCALOOSA
COUNTIES UNTIL 1045 PM CDT...

AT 949 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR ABERNANT...OR 14 MILES SOUTHWEST OF BESSEMER...
MOVING NORTHEAST AT 25 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LAKE VIEW.
  BUCKSVILLE.
  NORTH JOHNS.
  MCCALLA.
  BESSEMER.
  ROSS BRIDGE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

KSL
Local storm report, Sep 20, 10:13 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FLASH FLOOD      3 S HOLT                33.21N 87.51W
09/20/2009                   TUSCALOOSA         AL   BROADCAST MEDIA

            STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
            UNIVERSITY BLVD IN TUSCALOOSA.

&&

GGOGGINS
Local storm report, Sep 20, 10:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      3 S HOLT                33.21N 87.51W
09/20/2009                   TUSCALOOSA         AL   BROADCAST MEDIA

            STANDING WATER REPORTED ON THE SOUTHBOUND LANES OF
            UNIVERSITY BLVD IN TUSCALOOSA. TIME CORRECTED.

&&

GGOGGINS
Local storm report, Sep 20, 10:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 PM CDT SUN SEP 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      CARROLLTON              33.26N 88.10W
09/20/2009                   PICKENS            AL   LAW ENFORCEMENT

            NUMEROUS ROADS BEING CLOSED OR BARRICADED IN AND AROUND
            CARROLLTON DUE TO HIGH WATER.

&&

KLOREK

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:00 PM CDTFlash Flood WarningBMXFayette, Walker, Winston3 hr
Sep 20, 7:40 PM CDTFlash Flood WarningBMXFayette, Greene, Pickens, Tuscaloosa3 hr
Sep 20, 8:02 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Sep 20, 8:56 PM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa, Walker3 hr
Sep 20, 10:01 PM CDTFlash Flood WarningBMXGreene, Pickens, Tuscaloosa3 hr
Sep 20, 10:23 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 11:26 PM CDTFlash Flood WarningBMXChilton, Shelby3 hr
Sep 21, 12:05 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Sep 21, 12:55 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Sep 21, 1:44 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 21, 2:30 AM CDTFlash Flood WarningBMXTuscaloosa2 hr
Sep 21, 3:11 AM CDTFlash Flood WarningBMXClay, Coosa, Talladega3 hr
Sep 21, 3:44 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter10 hr
Sep 21, 4:27 AM CDTFlash Flood WarningBMXTuscaloosa3 hr
Sep 21, 7:21 AM CDTFlash Flood WarningBMXTuscaloosa6 hr
Sep 21, 7:58 AM CDTFlash Flood WarningBMXLamar, Pickens6 hr
Sep 21, 8:19 AM CDTFlash Flood WarningBMXPickens, Tuscaloosa6 hr
Sep 21, 8:27 AM CDTFlash Flood WarningBMXGreene, Hale4 hr
Sep 21, 9:00 AM CDTFlash Flood WarningBMXBibb, Perry3 hr
Sep 21, 9:55 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Sep 21, 9:56 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston3 hr
Sep 21, 10:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Sep 21, 11:56 AM CDTFlash Flood WarningBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more4 hr
Sep 21, 12:53 PM CDTFlash Flood WarningBMXChilton, Coosa, Jefferson, St. Clair, Shelby, Talladega3 hr
Sep 21, 1:39 PM CDTTornado WarningBMXSumter51 min
Sep 21, 1:52 PM CDTFlash Flood WarningBMXGreene, Hale, Pickens, Sumter3 hr
Sep 21, 2:04 PM CDTFlash Flood WarningBMXClay, Coosa, Tallapoosa3 hr
Sep 21, 2:24 PM CDTTornado WarningBMXGreene, Sumter51 min
Sep 21, 2:59 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Sep 21, 3:07 PM CDTTornado WarningBMXGreene, Sumter38 min
Sep 21, 3:39 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 3:41 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 4:09 PM CDTTornado WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter48 min
Sep 21, 4:49 PM CDTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter2 hr
Sep 21, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 5:56 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike2 hr
Sep 21, 6:35 PM CDTAreal Flood AdvisoryBMXLowndes115 min

Nearby

Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.